# SDR SWAA114854

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 40,152 hours, 23,405 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT FROM CRUISE NR 2 ENGINE HUNG AT 71 PERCENT N1 WITH THROTTLES AT IDLE.  HUNG FOR 1 MIN THEN N1 RETURNED TO NORMAL IDLE THRUST.  EVENT HAPPENED TWICE THEN NOT AGAIN FOR FLIGHT.  REMOVED AND REPLACED NR 2 EEC PER MM.
